# SDR CA000110041

- Difficulty date: December 28, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 26,550 hours
- Engine: Garrtt TPE3313U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8070425
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) HIGH WF AND HIGH ITT DURING START. FCU REPLACED.
